JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 60
On Some Advanced Integral Inequalities and their Applications

    Authors: Xueqin Zhao, Fanwei Meng,  
    Keywords: Advanced integral inequality; Integral equation.  
    Date Received: 08/11/04  
    Date Accepted: 30/04/05  
    Subject Codes:

26D15, 26D10.

    Editors: Sever S. Dragomir,  

In this paper, we obtain a generalization of advanced integral inequality and by means of examples we show the usefulness of our results.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login